I'm on Humira, MTX, Sulfasalazine and Meloxicam. I've just had my check up and my specialist is reducing my mtx as he was concerned that I'm on a very high dose. I appreciate that the drugs are doing the job and that I am so much better than was. However, I still get stiffness and joint pain most days as well as fatigue. As I tend to give the "I'm fine, really" response, my husband gave me strict instructions to be honest about how I was feeling. The specialist listened and was very kind but apart from assessing my DAS score and checking I wasn't having side effects that was as far as it went. My feet are the worse part but they don't get assessed on the DAS. I'm a 35 yr old teacher and don't really fancy feeling a bit rubbish everyday for ever - is there anything else that people do to make themselves feel better (tried chocolate, of course!!).
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.